Publications in collaboration with researchers from Universidad de Sevilla (27)

2023

  1. Necessary and sufficient conditions for interval-valued differentiability

    Mathematical Methods in the Applied Sciences, Vol. 46, Núm. 2, pp. 2319-2333

2018

  1. Different optimum notions for fuzzy functions and optimality conditions associated

    Fuzzy Optimization and Decision Making, Vol. 17, Núm. 2, pp. 177-193

  2. Optimality Conditions for Nonregular Optimal Control Problems and Duality

    Numerical Functional Analysis and Optimization, Vol. 39, Núm. 3, pp. 361-382

  3. Optimality and duality on Riemannian manifolds

    Taiwanese Journal of Mathematics, Vol. 22, Núm. 5, pp. 1245-1259

2016

  1. Necessary and sufficient conditions for fuzzy optimality problems

    Fuzzy Sets and Systems, Vol. 296, pp. 112-123